# SDR 2008UALA03633

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 32,439 hours, 12,352 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D9239003500060
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHT TEST "BATTERY EPSU RIGHT" DISPLAYED.  *S/D*  EPSU FAILURE.  REPLACED EPSU.
